# SDR FDEA2019111542961

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757204
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG O/B CORE COWL L/E PLATE CRACKED AT LWR END REMOVED AND REPLACED FILLER PER FEDEX EA # F7110-T0350560P1
